# SDR 98ZZZX4741

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8197X
- Make and model: Bolkms BO105S
- Aircraft serial: S808
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 67844193
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, NR 1 ENGINE OIL PRESSURE BEGAN TO DROP.  PILOT SECURED ENGINE, PROCEEDED ON TO SHORE BASE AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND OIL LEAK AT NR 647 SCAVAGE STRUT.  REF:  G-20 IPC, CHAPTER 72-50-00, FIGURE 1, ITEM 32.
